Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243549] of Richard T. Durrett

Papers Published

  1. Chan, B; Durrett, R, A new coexistence result for competing contact processes, The annals of applied probability : an official journal of the Institute of Mathematical Statistics, vol. 16 no. 3 (2006), pp. 1155-1165, ISSN 1050-5164 [MR2260060 (2008h:60400)], [doi]
    (last updated on 2017/12/16)

    Abstract:
    Neuhauser [Probab. Theory Related Fields 91 (1992) 467-506] considered the two-type contact process and showed that on ℤ 2 coexistence is not possible if the death rates are equal and the particles use the same dispersal neighborhood. Here, we show that it is possible for a species with a long-,but finite, range dispersal kernel to coexist with a superior competitor with nearest-neighbor dispersal in a model that includes deaths of blocks due to "forest fires." © Institute of Mathematical Statistics, 2006.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320